A numerical taxonomic study of lactic acid bacteria from tropical silages

Tjandraatmadja M., Norton B.W. and Mac Rae I.C. (1990) A numerical taxonomic study of lactic acid bacteria from tropical silages. Journal of Applied Bacteriology, 68 6: 543-553.

Author Tjandraatmadja M.
Norton B.W.
Mac Rae I.C.
Title A numerical taxonomic study of lactic acid bacteria from tropical silages
Journal name Journal of Applied Bacteriology   Check publisher's open access policy
ISSN 0021-8847
Publication date 1990-01-01
Sub-type Article (original research)
Volume 68
Issue 6
Start page 543
End page 553
Total pages 11
Subject 2402 Applied Microbiology and Biotechnology
2404 Microbiology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 11:03:44 EST by System User